PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Homotopical stable ranks for certain C$^*$-algebras

Volume 247 / 2019

Prahlad Vaidyanathan Studia Mathematica 247 (2019), 299-328 MSC: Primary 46L85; Secondary 46L80. DOI: 10.4064/sm180222-6-5 Published online: 11 January 2019


We study the general and connected stable ranks for C$^*$-algebras. We estimate these ranks for pullbacks of C$^*$-algebras, and for tensor products by commutative C$^*$-algebras. Finally, we apply these results to determine these ranks for certain commutative C$^*$-algebras and noncommutative CW-complexes.


  • Prahlad VaidyanathanDepartment of Mathematics
    Indian Institute of Science Education and Research Bhopal
    Bhopal ByPass Road, Bhauri
    Bhopal 462066, Madhya Pradesh, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image